I've been on Trulicity for three months and my Tinnitus seems to be getting much louder. Do any of you have this problem? I have the, "I can hear every heartbeat kind, I can hear a hissing noise and a loud humming". I've adjusted to it pretty well but it's now very loud and I don't know if it's because of the drug or not. I'd love hearing if any of you out there are having this problem since starting Tru. Thank you
No responses have yet been posted. Add your response to this question.
- Trulicity Information for Consumers
- Trulicity Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2015 • 1 answer
Posted 9 May 2016 • 0 answers
How do I travel with Trulicity? Example - parked and walking around University Studios all day in a?
Posted 25 May 2016 • 0 answers
Posted 19 Jul 2016 • 0 answers
Posted 11 days ago • 0 answers